# SDR C2XA04TY100

- Difficulty date: June 29, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 12,053 hours, 8,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, THE SERVICE DOOR FORWARD SILL WAS FOUND TO BE CORRODED.  THE SILL WAS REMOVED AND REPLACED IAW EMB SRM.  THE ACFT WAS SUBSEQUENTLY RELEASED FOLLOWING C-CHECK INSPECTION.
